| Model Number |
MMT-383A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/21/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 3003442380.
Event or Problem Description
It was reported that the patient faced hyperglycemia on (b)(6) 2026.The blood glucose was high and the patient was treated with manual bolus.